City Research Online

On stable equivalences and blocks with one simple module

Kessar, R. and Linckelmann, M. (2010). On stable equivalences and blocks with one simple module. Journal of Algebra, 323(6), pp. 1607-1621. doi: 10.1016/j.jalgebra.2010.01.006

Abstract

Using a stable equivalence due to Rouquier, we show that Alperin’s weight conjecture holds for any p-block of a finite group with defect 2 whose Brauer correspondent has a unique isomorphism class of simple modules.

Publication Type: Article
Publisher Keywords: Block theory, Alperin's conjecture
Subjects: Q Science > QA Mathematics
Departments: School of Mathematics, Computer Science & Engineering > Mathematics
URI: http://openaccess.city.ac.uk/id/eprint/1879
[img]
Preview
PDF
Download (222kB) | Preview

Export

Downloads

Downloads per month over past year

View more statistics

Actions (login required)

Admin Login Admin Login